# SDR UIEA2024021900092

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 91,178 hours, 15,729 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET SCRAPED.( TRANSFERED TO DMI 203268 IAW CDL 57-28-01 DUE DATE 18JUN24. PLACARD INSTALLED.  )
